# SDR VNAA202303201111

- Difficulty date: March 18, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N560NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15345
- Aircraft time: 19,022 hours, 17,089 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fadec
- Part number: 4120T00P62
- Part serial: LMDAE682
- Condition: Unserviceable
- Location: 400
- Part time: 19,022 hours, 17,117 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAKEOFF/CLIMB AT 14000 R FADEC CAUTION MESSAGE. R/R RH FADEC IAW CRJ 900 AMM 73-21-01-000/400-801. OPS CHECK GOOD.
